# SDR MWEA020136

- Difficulty date: February 23, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 74,361 hours, 61,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 39203122
- Condition: Cracked
- Location: Station 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FRAME AT STATION 718 IS CRACKED (REF WI 3673).  --  INSTALLED 7075-T651.375 DOUBLER ON STATION 718 FRAME. REQUIRES DOUBLER INSTALLATION PER SERVICE BULLETIN 53-100.
